Clinicopathological Challenge: A Rapidly Progressive Bullous Ulcer in a Patient Receiving Gilteritinib.
Аннотация
Neutrophilic dermatoses are an emerging complication of targeted leukemia therapies and can present diagnostic challenges in immunocompromised patients. We report an 80-year-old woman with therapy-related acute myeloid leukemia who developed a painful violaceous papulonodule on the right shin that rapidly became bullous and ulcerated with intense surrounding hemorrhage 5 months after initiating the FLT3 inhibitor gilteritinib. Histopathology demonstrated a deep neutrophilic infiltrate with negative infectious workup, supporting FLT3 inhibitor-associated bullous pyoderma gangrenosum. The lesion improved following gilteritinib discontinuation and a 12-week corticosteroid taper. This delayed-onset case expands the spectrum of FLT3 inhibitor-associated neutrophilic dermatoses beyond Sweet syndrome.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.